# SDR SWAA040958

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 69,078 hours, 75,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT OVERWING LIGHT LOOSE.  SECURED EMERGENCY EXIT LIGHT PER MM.
